File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On modulated NLS-Ermakov systems

TitleOn modulated NLS-Ermakov systems
Authors
Issue Date2017
PublisherTaylor & Francis Asia Pacific (Singapore). The Journal's web site is located at http://www.tandfonline.com/toc/tnmp20/current
Citation
Journal of Nonlinear Mathematical Physics, 2017, v. 24, p. 61-74 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/253531
ISSN
2019 Impact Factor: 0.978
2015 SCImago Journal Rankings: 0.439
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorRogers, C-
dc.contributor.authorChow, KW-
dc.date.accessioned2018-05-21T02:59:11Z-
dc.date.available2018-05-21T02:59:11Z-
dc.date.issued2017-
dc.identifier.citationJournal of Nonlinear Mathematical Physics, 2017, v. 24, p. 61-74-
dc.identifier.issn1402-9251-
dc.identifier.urihttp://hdl.handle.net/10722/253531-
dc.languageeng-
dc.publisherTaylor & Francis Asia Pacific (Singapore). The Journal's web site is located at http://www.tandfonline.com/toc/tnmp20/current-
dc.relation.ispartofJournal of Nonlinear Mathematical Physics-
dc.rightsThis is an electronic version of an article published in [include the complete citation information for the final version of the article as published in the print edition of the journal]. [JOURNAL TITLE] is available online at: http://www.informaworld.com/smpp/ with the open URL of your article.-
dc.titleOn modulated NLS-Ermakov systems-
dc.typeArticle-
dc.identifier.emailChow, KW: kwchow@hku.hk-
dc.identifier.authorityChow, KW=rp00112-
dc.identifier.doi10.1080/14029251.2017.1418054-
dc.identifier.hkuros285195-
dc.identifier.volume24-
dc.identifier.spage61-
dc.identifier.epage74-
dc.identifier.isiWOS:000435599000006-
dc.publisher.placeSingapore-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats